# SDR DALA2018053093673

- Difficulty date: May 26, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 46,020 hours, 31,125 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lever
- Condition: No Test
- Location: Tailcon
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE DROP TEST,  THE EXTERNAL TAILCON RELEASE FAILED THE TEST.  ADJUSTED THE LOCK PIN LEVER AND NOW OPS CHECKED GOOD IAW AMM 53-52-01 830-802.
